MathSciNet Relay Station
MathSciNet bibliographic data
MR1037391 (91b:13019) 13D40 (13C05 13P10)
Eliahou, Shalom; Kervaire, Michel Minimal resolutions of some monomial ideals. J. Algebra 129 (1990), no. 1, 1–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement